# SDR A6WA201140439

- Difficulty date: May 28, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 18,390 hours, 17,534 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal Block
- Condition: Burned
- Location: Windwshield
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

STRONG BURNING ODOR COMING FROM CAPTS WINDSHIELD IN FLT.  TURNED OFF WINDSHIELD HEAT ODOR DISAPATED.  FOUND LT HEATER RING TERMINAL RING BURNED RETERMINATED RING TERMINALS P1 AND  P2 LT W/D HEATER PERFORMED OPS TEST TEMP CONTROLLER IAW 30-41-01, OPS CK GOOD.
